# SDR SWIA202266916

- Difficulty date: October 3, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 40,090 hours, 36,662 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN IS CHAFED ALONG BL 45 WHERE FAIRING CONTACTS SKIN.   REPAIRED THE SKIN IAW REO 601R-57-21-880, REV-D.
